# SDR AALA2000756

- Difficulty date: April 15, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- System (JASC): 3411 · Pitot/Static System
- Part: Sensing Element
- Condition: Dented
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SMALL DENT BELOW LEFT FORWARD AUX STATIC PORT.  INSTALLED TITANIUM DOUBLER PER SRM 53-04 FIG 38 PER REPAIR.  (M)
